# SDR BQVD201411030001

- Difficulty date: October 29, 2014
- Submitted: November 3, 2014
- Operation: General aviation
- Aircraft: N184WW
- Make and model: Amd FALCON20F5
- Aircraft serial: 352
- Aircraft time: 9,697 hours, 8,095 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Servo Valve
- Part number: 95427322
- Part serial: MAR75987D
- Condition: Bypassing
- Location: Anti Skid
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE ANTISKID DID NOT TEST PRIOR TO LANDING. REDUCED BRAKING ON RIGHT BRAKE IN SYSTEM "A". BRAKING NORMAL ON SYSTEM "B". FOUND RIGHT MAIN LANDING GEAR ANTI-SKID SERVO VALVE BYPASSING BRAKE FLUID PRESSURE WITH ANTI-SKID SYSTEM ON OR OFF.
